# SDR SWIA201335711

- Difficulty date: December 17, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 26,342 hours, 21,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POD NR 3 IS BURNED OUT.  FLT 6237 RELAMPED.
